MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-70
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a large number of small bubbles gather in the pipes, and the middle and rear sections become large sections of air.The doctor stopped using the device immediately after discovering the problem, and no harm was caused to the patient.
 
Additional Manufacturer Narrative
D4: expiration date and h4: manufacture date are unknown; invalid lot number provided by the customer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Neither sample nor pictures were received for the analysis of this complaint.No device history record was reviewed since lot number was not provided.Without the return of the used samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22310426
Report Number3012307300-2025-07527
Device Sequence Number7925041
Product Code LGZ
UDI-Device Identifier30695085407007
UDI-Public(01)30695085407007
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-70
Device Lot NumberL-20210316-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale